MathSciNet Relay Station
MathSciNet bibliographic data
MR1308022 53C42 (58G25)
Shen, Yi Bing On spectral geometry of minimal surfaces in $\bold C{\rm P}^n$. Trans. Amer. Math. Soc. 347 (1995), no. 10, 3873–3889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement